Bizi, Nadir, Besnard, Fabien (2017) The disappearance of causality at small scale in almost-commutative manifolds. Journal of Mathematical Physics, 58. 92301pp. doi:10.1063/1.4985929
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The disappearance of causality at small scale in almost-commutative manifolds | ||
Journal | Journal of Mathematical Physics | ||
Authors | Bizi, Nadir | Author | |
Besnard, Fabien | Author | ||
Year | 2017 (September) | Volume | 58 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4985929Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771523 | Long-form Identifier | mindat:1:5:5771523:4 |
GUID | 0 | ||
Full Reference | Bizi, Nadir, Besnard, Fabien (2017) The disappearance of causality at small scale in almost-commutative manifolds. Journal of Mathematical Physics, 58. 92301pp. doi:10.1063/1.4985929 | ||
Plain Text | Bizi, Nadir, Besnard, Fabien (2017) The disappearance of causality at small scale in almost-commutative manifolds. Journal of Mathematical Physics, 58. 92301pp. doi:10.1063/1.4985929 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 58. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |